Depósito Digital de Documentos de la UAB Encontrados 5 registros  La búsqueda tardó 0.02 segundos. 
1.
15 p, 853.0 KB Centers for the Kukles homogeneous systems with even degree / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
2017
Journal of applied analysis and computation, Vol. 7 Núm. 4 (2017) , p. 1534-1548  
2.
23 p, 585.1 KB Effective construction of Poincaré-Bendixson regions / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours (França). Laboratoire de Mathemátiques et Physique Théorique) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica)
This paper deals with the problem of location and existence of limit cycles for real planar polynomial differential systems. We provide a method to construct Poincaré--Bendixson regions by using transversal curves, that enables us to prove the existence of a limit cycle that has been numerically detected. [...]
2017
Journal of Applied Analysis and Computation, Vol. 7 Núm. 4 (2017) , p. 1549-1569  
3.
18 p, 372.0 KB On the integrability of the differential systems in dimension two and of the polynomial differential systems in arbitrary dimension / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This is a survey on recent results providing sufficient conditions for the existence of a first integral, first for vector fields defined on real surfaces, and second for polynomial vector fields in R^n or C^n with n ≥ 2. [...]
This is a survey on recent results providing sufficient conditions for the existence of a first integral, first for vector fields defined on real surfaces, and second for polynomial vector fields in Rn or Cn with n ≥ 2. [...]

2011
Journal of Applied Analysis and Computation, Vol. 1 Núm. 1 (2011) , p. 11-33  
4.
12 p, 1.9 MB On the number of n-dimensional invariant spheres in polynomail vector fields of C^n 1. / Bolaños Rivera, Yudi Marcela (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study in C n+1 the polynomial vector fields X = n +1 ∑ i=1 Pi(x1, . . . , xn+1) ∂/ ∂xi with n ≥ 1 . Let mi be the degree of the polynomial Pi . We call (m1, . . . , mn+1) the degree of X . [...]
2011
Journal of Applied Analysis and Computation, Vol. 1 Núm. 2 (2011) , p. 173-182  
5.
6 p, 614.7 KB The Hilbert number of a class of differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (UBMA University Annaba (Algeria). Department of mathematics)
The notion of Hilbert number from polynomial differential systems in the plane of degree n can be extended to the differential equations of the form dr/dθ = a(θ) /∑n j=0 aj (θ)r j (∗) defined in the region of the cylinder where ∑n j=0 aj (θ)r j ̸= 0 as follows. [...]
2015
Journal of Applied Analysis and Computation, Vol. 5 Núm. 1 (2015) , p. 141-145  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.